“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16504
School of Mathematics
  Title:   On the existence of canards in a nonlinear fluid system manifesting oscillatory behaviour
  Author(s):  Haniyeh Fallah (Joint with P. Lundberg and M. R. Razvan)
  Status:   Published
  Journal: International Journal of Non-Linear Mechanics
  Vol.:  98
  Year:  2018
  Pages:   58-63
  Supported by:  IPM
In an earlier study dealing with a nonlinear fluid oscillator governed by two autonomous ODEs, the solutions were found to display some aberrant characteristics adjacent to the boundaries of the oscillatory regime in parameter space. It was argued that this behaviour indicated the presence of canards. In the present study it is formally proved that this indeed is the case, and some numerical examples illustrating the phenomenon as well as its effects are presented.

Download TeX format
back to top
scroll left or right